×

zbMATH — the first resource for mathematics

Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion. (English) Zbl 0119.14602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Z. Ciesielski and S. J. Taylor, First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path, Trans. Amer. Math. Soc. 103 (1962), 434 – 450. · Zbl 0121.13003
[2] G. A. Hunt, Some theorems concerning Brownian motion, Trans. Amer. Math. Soc. 81 (1956), 294 – 319. · Zbl 0070.36601
[3] Frank B. Knight, On the random walk and Brownian motion, Trans. Amer. Math. Soc. 103 (1962), 218 – 228. · Zbl 0279.60057
[4] Paul Lévy, La mesure de Hausdorff de la courbe du mouvement brownien, Giorn. Ist. Ital. Attuari 16 (1953), 1 – 37 (1954) (French). · Zbl 0053.10101
[5] C. A. Rogers and S. J. Taylor, Functions continuous and singular with respect to a Hausdorff measure., Mathematika 8 (1961), 1 – 31. · Zbl 0145.28701 · doi:10.1112/S0025579300002084 · doi.org
[6] H. F. Trotter, A property of Brownian motion paths, Illinois J. Math. 2 (1958), 425 – 433. · Zbl 0117.35502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.